# SDR SWIA200210750

- Difficulty date: March 17, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 28,106 hours, 35,887 cycles
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RECEIVED A RIGHT ENGINE OIL PRESSURE WARNING.  OIL PRESSURE RETURNED BACK IN THE GREEN ARC AND FLUCTUATED BETWEEN 60 & 50 PSID.  OIL PRESSURE DROPPED BACK OFF AGAIN WITH ASSOCIATED WARNINGS.  OIL PRESSURE STABILIZED AT 63 PSID ON DOWNWIND RETURNING TO RENO.  COMPLIED WITH INSPECTION OF CHIP DETECTOR AND INSPECTION OF OIL FILTERS.  FOUND BAD SEAL ON OIL PUMP PICK UP TUBE.  REMOVED AND REPLACED RIGHT ENGINE ASSEMBLY.  OPS AND LEAK CHECKS GOOD.
